# SDR P5CA9800480

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PANEL 191A CORRODED FRAME UNDERNEATH.  REMOVED MINOR SURFACE CORROSION IAW 51-10-02.
